# SDR DALA1205580668

- Difficulty date: January 23, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT SHEAR PLATE CORRODED STA 1680-1720 BL 0 LBL 54.  MATERIAL LOSS .016 AT AREA 1 ZONE STA 1680-1681 LBL 11.4-12.5 FOUND OUT OF LIMITS.  INSTALLED DOUBLER AND FILLER AT STA 1680-1685 LBL8-16 PER B757 SRM 53-60-51 FIG 201 REPAIR 2 AT SAA DURING HMV.  REF NRC 185931.
